# SDR UPS01237194

- Difficulty date: October 29, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN CREW ENTRANCE DOOR EMERGENCY EXIT LIGHT WENT DIM SHORTLY AFTER TESTING LIGHTS.  REPLACED BATTERIES WITH CHARGED UNITS.  OPS CHECKED GOOD IAW MM 33-51-01 PG 104.  P/N S106
